# SDR AALA201910189021

- Difficulty date: October 2, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 61,589 hours, 23,375 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A CREW REPORTS DURING LAST 5 MIN ODOR IN AFT CABIN (#3 DOORS AND AFT) EYE IRRITATION, BURNING SENSATION IN NOSE, STRONG SMELL OF DIRTY BURNING SOCKS. LASTED UNTIL A/C ON GROUND AND DEPPRESS. MAINTENANCE FOUND HYD LEAKS IN BLUE SYS COMPT AFT WALL IN R/H W/W AND APU INLET DOOR. TIGHTENED LOOSE B NUTS LEAKED CK GOOD , ACCOMPLISHED JOB CARD 05-96-86 AND 26L00021001 SMOKE ODOR FUMES TROUBLESHOOTING AND DECONTAMINATION. CLEANED OUT, NO ODOR NOTED.
